Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Vomit in the blood with stabbing pain in cheat and opiate treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Peptic Ulcer
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :   How can i help you
User :   hi, i went to the hospital 2 nights ago because i was vomiting alot of blood, the x-ray showed nothing.assuming its a bloody ulcer this is what i want to do in terms of medication. i have a very intense stabbing pain in my chest in the middle of my rib cage above my stomach. its a 9 or 10 on the 1-10 scale. the anti-acids the hospital perscribed didnt help at all. i took an oxycodone 80mg and the pain was gone for 8-9 hours and i didnt get a body high. it was a perfect dose. is that a proper medication for this type of chronic pain. im seeing a doctor today.
Doctor :   k
User :   it says opiate treatment can be nessasary....
Doctor :   For pain which is intolerable and restricting the normal sleep and daily activities
Doctor :   opiates can be used
Doctor :   but since your are vomiting blood it will aggravate the bleeding
Doctor :   was there any other tests done other than X ray
User :   no
User :   i was out in 3 hours is was BS
User :   they didnt look very hard
User :   and the oxy didnt cause me to bleed more
Doctor :   what is bs?
User :   amaned
the way i was ex
User :   the way i was examined

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor